In the hope of having a baby I take prenatal vitamins daily. Could this cause excessive urination?
Most prenatal vitamins contain ingredients similar to a
regular multivitamin with the addition of some extra folic acid, iron and
possibly DHA. There are no ingredients in a standard prenatal that I would
expect to cause excessive urination.
Back to all Questions
View More by Dr. Kevin Passero
However, urinary frequency can be increased even in early pregnancy so make
sure you are not pregnant already. During the first 6 weeks of pregnancy
your blood volume will increase significantly leading to more fluid being
filtered by your kidneys which ultimately results in more urine. Frequent
urination is the most common early sign of pregnancy so if you have already
done a home pregnancy test, now may the time.
Lead Medical Director
As a certified and fully trained Naturopathic Doctor, Passero has trained and preceptored with some of the nation's leading doctors in the field of natural medicine, working under the guidance of MD’s, Chiropractors, Naturopaths and Acupuncturists. Furthermore, he is currently the Vice President of the Maryland Association of Naturopathic Physicians.
The products and the claims made about specific products on Vitabase.com have not been evaluated by the United States Food and Drug Administration
and are not intended to diagnose, treat, cure or prevent disease. The information provided by Vitabase is for informational purposes only and is not
intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging.
You should not use the information on Vitabase.com for diagnosis or treatment of any health problem or for prescription of any medication or other treatment.
You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or
suspect you might have a health problem. Neither Vitabase nor Dr Passero will be liable for negative outcomes of supplements that are taken as a result of
information given on Vitabase.com.